MAUDE Adverse Event Report: INVUITY, INC PHOTONBLADE

INVUITY, INC PHOTONBLADE
Model Number PB1
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned and an investigation was performed.On initial evaluation with the device connected to an esu, the reported problem was unable to be replicated.The activation button was pushed and a tone was emitted from the esu; when the button was released, the tone stopped.Upon further investigation, an aggressive force was applied which wedged the button and caused it to remain active.The tone was emitted from the esu.After the button was repositioned, the tone from the esu remained active.Batch record review was performed for this lot and there were no manufacturing-related issues identified.
 
Event or Problem Description
During a case the photonblade remained active after the button was released.There was no patient injury.The device was unplugged and the case was completed using a different device.

Brand Name
PHOTONBLADE
Common Device Name
PHOTONBLADE
Manufacturer (Section D)
INVUITY, INC
444 de haro st
san francisco CA 94107
MDR Report Key7520882
Report Number3011394215-2018-00003
Device Sequence Number1176194
Product Code GEI
UDI-Device Identifier00816728020158
UDI-Public00816728020158
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/04/2018
Device Model NumberPB1
Device Catalogue NumberPB1
Device Lot Number17110404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1